# SDR DALA2020121404067

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 79,426 hours, 15,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED INDICATOR INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE FOUND ON APPROACH TO DOOR FROM OUTSIDE THE HANDLE NOT FLUSH STOWED WITH AIRCRAFT FUSELAGE.  PROPERLY SEQUENCED DOOR.  SYSTEM OPERATION IS NORMAL.
